MAUDE Adverse Event Report: SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 7'

SALTER LABS SALTER LABS; TUBING, OXYGEN, 3-CHANNEL 7'
Model Number 2002-7-50
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Could cause an interruption in therapy and hypoxia.
 
Event or Problem Description
Can't keep tubing attached to oxygen bleed in stem for adding oxygen to circuits providing positive pressure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Could cause an interruption in therapy and hypoxia.The issue described in the customer complaint most closely aligns with risk id "r5" a potential cause of hazard being " disconnect/unable to connect to o2 source " severity = 8/10, occurrence = 2, therefore rpn = 16 per rma-20017c rev 7-oxygen tubing and accessories product risk analysis.Given the complaint history review, there was one complaint about a similar issue reported in the 24 months that preceded the complaint report date.Per table 1a of the risk determination chart (ref-20001-c1 rev 1), a severity rating of 8/10 (serious) and an occurrence level of "improbable" results in a "low" risk with a "capa optional".Therefore, no capa is required.Reviewed sop-20021-c1 rev 1 in order to determine if an hhe was triggered.None of the triggers listed applied to this complaint.Therefore, an hhe is not required.

Brand Name
SALTER LABS
Common Device Name
TUBING, OXYGEN, 3-CHANNEL 7'
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18773723
Report Number3000219639-2024-00022
Device Sequence Number18077368
Product Code BYX
UDI-Device Identifier10607411200011
UDI-Public10607411200011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2002-7-50
Device Catalogue Number2002-7-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer01/26/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown